# SDR JGVR20171114001

- Difficulty date: November 14, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N695QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605293
- Aircraft time: 12,710 hours, 10,270 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER BRACKET OF THE CENTER RUDDER HINGE FOUND CORRODED OUT OF LIMITS. REPLACED THE BRACKET.
